# SDR NSVA20070161

- Difficulty date: June 22, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N155CJ
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Aircraft time: 23,546 hours, 34,547 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Mlg Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BULB IN MLG HANDLE INOP.  RELAMPED WITH NO HELP.  CHECKED AND SECURED CONNECTORS ON PCB AND LDG HANDLE WIRES AND PERFORMED OPS CHK IAW AMM 32-60-00 GOOD.
